# SDR JJBA20240404013

- Difficulty date: March 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 80 S5-7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF2 SHEAR CLIP ON FR 80 BTW STR 7R-5R FOUND CRACKED	REPLACED WITH NEW PART
